Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Bloating in the stomach and acidity - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
User :   Hi
Doctor :   how can i help u
User :   As I said, I have bloating and excessive gas in the stomach, no other symptoms, what should I take ?
Doctor :   k sure we will help u
Doctor :   just let me go through ur history and problems once
Doctor :   give me few secs
Doctor :   yes xxxx
Doctor :   tell me
Doctor :   so u have bloating since last nit
Doctor :   then do u have vomiting or constipation or loose motion
Doctor :   r u there my dear
User :   Yes I am here
User :   Okay, Doctor I am going..... would talk to you later
User :   No vomiting, no constipation, no loosemotion
User :   just plain bloating in the stomach and acidity like GERD
User :   If you can, please send me an email at YYYY@YYYY with your answers....
Doctor :   wats ur age and occupation
User :   My age is 31 and I have a business with sedentary work
Doctor :   ya sure we will send before that we expect you to answer few questions
Doctor :   to give a quality response
Doctor :   if ur busy right now please login when ur free
Doctor :   we will be at ur service 24/7
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor